Alert archive / North Carolina / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 165, NWS Wakefield, VA

August 19, 2012Bertie County, Hertford County, Northampton County, North Carolina

NWS Wakefield, VA issued this severe thunderstorm warning at Aug 19, 2012, 10:34 AM EDT for Bertie County, Hertford County, Northampton County, North Carolina. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2012, 10:34 AM EDT (14:34 UTC)
Expired
Aug 19, 2012, 11:15 AM EDT
In force
41 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bertie County, NC, Hertford County, NC, Northampton County, NC

The radar

The Norfolk radar (KAKQ), 93 km from the middle of the area, began a volume at 14:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 19, 10:33 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 2.6 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2012-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1089 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2012-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1089 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
821 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

015 
WUUS51 KAKQ 191434
SVRAKQ
NCC015-091-131-191515-
/O.NEW.KAKQ.SV.W.0165.120819T1434Z-120819T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WAKEFIELD VA
1034 AM EDT SUN AUG 19 2012

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BERTIE COUNTY IN NORTHEAST NORTH CAROLINA...
  SOUTHWESTERN HERTFORD COUNTY IN NORTHEAST NORTH CAROLINA...
  SOUTH CENTRAL NORTHAMPTON COUNTY IN NORTHEAST NORTH CAROLINA...

* UNTIL 1115 AM EDT

* AT 1031 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF HALIFAX TO
  SCOTLAND NECK...AND MOVING EAST AT 20 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ROXOBEL AROUND 1055 AM EDT.
  RICH SQUARE AROUND 1100 AM EDT.
  WOODLAND AND LEWISTON WOODVILLE AROUND 1110 AM EDT.
  AULANDER AROUND 1115 AM EDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
BRYANTOWN...KELFORD...EAGLETOWN...GEORGE AND CONNARITSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3607 7734 3609 7731 3611 7724 3616 7727
      3616 7731 3619 7733 3621 7739 3624 7738
      3627 7742 3630 7743 3635 7717 3620 7707
      3604 7714
TIME...MOT...LOC 1434Z 270DEG 19KT 3627 7744 3620 7738
          3610 7744
WIND...HAIL 60MPH 1.00IN

$$

GINGRICH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 6:58 AM EDT, 3 hours 36 minutes earlier.

Area forecast discussion, Aug 19, 6:58 AM EDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
658 AM EDT SUN AUG 19 2012

.SYNOPSIS...
A FRONTAL BOUNDARY SOUTH OF THE REGION THIS MORNING WILL SLOWLY
LIFT NORTH TODAY AS A WAVE OF LOW PRESSURE DEVELOPS ALONG IT. THE
AREA OF LOW PRESSURE WILL PUSH OFFSHORE TONIGHT...WITH MORE WAVES
OF LOW PRESSURE AFFECTING THE MID ATLANTIC THROUGH TUESDAY. HIGH
PRESSURE THEN BUILDS IN FOR THE SECOND HALF OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
FORECAST GRIDS UPDATED TO REFLECT LATEST RADAR TRENDS AS AN AREA
OF PRECIP HAS HELD TOGETHER FROM CENTRAL NC INTO SOUTH-CENTRAL VA.
A DEEP TROF RESIDES OVER THE EASTERN CONUS AS A FRNTAL BNDRY SITS
OFF TO THE SOUTH OVER THE CAROLINAS. SHWRS WILL SLOWLY ADVANCE
FROM SW TO NE TDY IN ASSOCIATION WITH WEAK ISENTROPIC LIFT AND
NORTHWARD ADVANCEMENT OF THE AFOREMENTIONED BNDRY DUE TO AN
INCREASED SOUTHERLY COMPONENT TO THE WINDS ALOFT. AS THIS
HAPPENS...MOISTURE TRANSPORT WILL INCREASE AND PWATS WILL APPROACH
2-2.25" LEADING TO PERIODS OF MODERATE TO HEAVY RAIN. CAPE AND
MID-LVL LAPSE RATES ARE FAIRLY WEAK...SO WILL NOT GO HIGHER THAN
ISO/SLGT CHC THUNDER THIS AFTN AND EVENG. SFC LO PRES WILL DEVELOP
THIS EVENG OVER SE VA IN ASSOCIATION WITH AN APPROACHING MID-LVL
S/W TROF AND HELP TO FOCUS THE RAINFALL OVER THE LOCAL AREA...WITH
OVER AN INCH OF RAIN TOTAL POSSIBLE TDY INTO TNGT. THE SFC LOW
WILL PULL OFFSHORE OVRNGT SO WILL TAPER POPS FROM WEST TO EAST
THRU THE NGT. HIGH TEMPS TDY MAINLY IN THE UPR 70S TO LWR 80S WITH
LOW TEMPS TNGT RANGING THRU THE 60S.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
AFTER AREA OF RAIN MOVES OFFSHORE MON MRNG...FRNTAL BNDRY AND
MID-LVL ENERGY ASSOCIATED WITH THE AMPLIFIED TROF OVER THE EASTERN
CONUS WILL LEAD TO ANOTHER CHC (30%) FOR RAIN MON AFTN. MODELS
OVER THE LAST 24 HR HAVE BEEN INCONSISTENT WITH TIMING WAVES OF LO
PRES DEVELOPING ALONG THE FRNT SO ATTM CAN NOT GO HIGHER THAN CHC
POPS MON/MON NGT. HIGH TEMPS IN THE UPR 70S TO LWR 80S UNDER A
MSTLY CLDY SKY. SIMILAR SITUATION FOR TUE AS THE UPR-LVL TROF
FINALLY PULLS EAST AND A POTENT S/W PIVOTS THRU THE OH VALLEY. SFC
FRNTAL BNDRY MAY BE SITUATED SOUTH OF THE AREA AT THIS POINT
HOWEVER. AS WITH TDY...WEAK MID-LVL LAPSE RATES AND CAPE FIELDS
GIVE NO REASON TO GO MORE THAN SLGT CHC OF THUNDER BOTH MON AND
TUE. HI TEMPS IN THE LOW TO MID 80S.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE LONGWAVE SYNOPTIC MID/UPPER AIR PATTERN DURING THE MIDDLE OF
NEXT WEEK WILL BE CHARACTERIZED BY A TROUGH OVER THE EASTERN THIRD
OF NORTH AMERICA...WITH A RIDGE AXIS EXTENDING FROM THE SOUTHERN
HIGH PLAINS NORTHWARD INTO THE CANADIAN PRAIRIE. THIS PATTERN
SHOULD GRADUALLY DAMPEN/WEAKEN LATE IN THE WEEK INTO EARLY NEXT
WEEKEND...BUT KEEP THE RIDGE WEST/TROUGH EAST ORIENTATION. THE
OVERALL MODEL CONSENSUS HAS SHIFTED N WITH RESPECT TO THE LOCATION
OF THE FRONTAL BOUNDARY TUESDAY NIGHT (ALIGNED ACROSS SE VA AND NE
NC)...SO THERE COULD BE SOME LINGERING SHOWERS OVER THE SE
COUNTIES TUESDAY NIGHT. OTHERWISE...THE FRONT AND MID-LEVEL TROUGH
AXIS PUSH S/OFF THE COAST LATE TUESDAY NIGHT INTO WEDNESDAY. WEAK
SURFACE HIGH PRESSURE PREVAILS/LINGERS OVER THE REGION LATER IN
THE WEEK INTO THE EARLY PART OF NEXT WEEKEND. HIGH TEMPERATURES
SHOULD BE SLIGHTLY BELOW TO NEAR SEASONAL AVERAGES
WEDNESDAY...WITH READINGS IN THE LOW TO MID 80S. HIGH TEMPERATURES
TREND MORE SOLIDLY IN THE MID 80S THROUGH THE END OF THE PERIOD
(SLIGHTLY COOLER ALONG THE COAST WITH LIGHT ONSHORE FLOW). LOW
TEMPERATURES SHOULD MAINLY BE IN THE MID TO UPPER 60S.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
OTHER THAN PTCHY FG (PSBL IFR/MVFR VSBYS) ERY THIS MRNG...VFR
CONDS ACRS THE RGN THROUGH THE MRNG HRS. DETEORIATING CONDS THIS
AFTN...W/ HI PROB OF AT LEAST WIDESPREAD MVFR CONDS IN SHRAS/ISOLD
TSRAS. WK SFC LO PRES TRACKS OFF THE CST TNGT/MON. A PD OF IFR
CIGS PSBL AS/BEFORE LO DEPARTS. LIMITED CLRG XPCD MON...W/ HI END
MVFR CIGS PSBL AS PREVAILING WINDS RMN MSTLY N. ANOTHER RND OF
SHRAS/PSBL TSRAS MON NGT THROUGH TUE.

&&

.MARINE...
FNTL BNDRY HAS STALLED (JUST) S OF THE WTRS. ONSHR WNDS RIGHT
NOW...WILL CONT THROUGH TNGT. MDLS HAVE COME MORE IN LINE W/ TRACK
OF SFC LO PRES ACRS NC/SRN VA WHICH EXITS THE VA CAPES ON MON
(WHILE INTENSIFYING OFFSHR)...FAVOR GFS W/ ITS MR SRN PATH.
XPCG WINDSPEEDS TO RMN AOB 10-15 KT THROUGH TNGT. AS LO PRES
DEPARTS ON MON...NNE WNDS FCST TO INCRS (TO AVG A SOLID 15 KT ON
THE BAY/SND...15-20 KT...MAYBE A LITTLE HIGHER THAN THAT OUT OVR
THE OCN). THERE IS MDT PROB FOR SEAS TO REACH 5 FT OR SO...ESP NRN
OCN WTRS...ON MON. HAVE CAPPED SEAS AT 4 FT THROUGHOUT (OVR THE
OCN) FM LT TNGT INTO MON NGT. ANOTHER SFC LO IS FCST TO TRACK ACRS
THE WTRS LT TUE INTO WED.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MAS
NEAR TERM...MAS
SHORT TERM...MAS
LONG TERM...AJZ
AVIATION...ALB
MARINE...ALB
Hazardous weather outlook, Aug 19, 9:08 AM EDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
908 AM EDT SUN AUG 19 2012

MDZ021>025-VAZ048-049-060>078-080>086-090-091-099-100-201315-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-
MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-
KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-
NORTHUMBERLAND-LANCASTER-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-
NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-JAMES CITY-YORK-ACCOMACK-
NORTHAMPTON VA-
908 AM EDT SUN AUG 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...SOUTH CENTRAL
VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF
SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ630>638-650-652-654-656-658-201315-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA-
CURRITUCK SOUND-
CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE
CHESAPEAKE BAY BRIDGE TUNNEL-
RAPPAHANNOCK RIVER FROM URBANNA TO WINDMILL POINT-YORK RIVER-
JAMES RIVER FROM JAMESTOWN TO THE JAMES RIVER BRIDGE-
JAMES RIVER FROM THE JAMES RIVER BRIDGE TO THE HAMPTON ROADS BRIDGE-
TUNNEL-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO
20 NM-
908 AM EDT SUN AUG 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE
BAY...THE LOWER CHESAPEAKE BAY...THE MID ATLANTIC COASTAL
WATERS...CURRITUCK SOUND...THE EASTERN JAMES RIVER...THE EASTERN
RAPPAHANNOCK RIVER AND THE EASTERN YORK RIVER.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ012>017-030>032-102-VAZ079-087>089-092>098-201315-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-BRUNSWICK-GREENSVILLE-
SUSSEX-SURRY-SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-
NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-
908 AM EDT SUN AUG 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH
CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER
BANKS OF NORTH CAROLINA...INTERIOR SOUTHEAST VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA AND THE PENINSULA
OF SOUTHEAST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY...MAINLY
DURING THE AFTERNOON. THE MAIN THREATS WILL BE DAMAGING
WINDS...LARGE HAIL...AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

TG

In the hours before

Special weather statement, Aug 19, 8:22 AM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
822 AM EDT SUN AUG 19 2012

NCZ012-VAZ065-079-087-191325-
BRUNSWICK VA-GREENSVILLE VA-MECKLENBURG VA-NORTHAMPTON NC-
822 AM EDT SUN AUG 19 2012

...SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN MOVING INTO SOUTH
CENTRAL VIRGINIA AND NORTHEAST NORTH CAROLINA...

AT 820 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 14 MILES WEST OF EBONY TO 19 MILES SOUTH OF
GASBURG...OR FROM 12 MILES SOUTHWEST OF SOUTH HILL TO 16 MILES
SOUTHEAST OF WARRENTON...MOVING EAST AT 15 MPH. THE STRONG
THUNDERSTORMS WILL BE NEAR...
  GASBURG AROUND 845 AM EDT...
  BARLEY AROUND 915 AM EDT...

EXPECT OCCASIONAL CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WITH
THESE STORMS. PONDING OF WATER ON ROADWAYS AND FLOODING OF LOW LYING
AND FLOOD PRONE AREAS IS ALSO POSSIBLE. IF YOU HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER
BEFORE THESE STORMS REACH YOUR AREA. REMAIN INDOORS UNTIL THE STORMS
HAVE PASSED.

LAT...LON 3658 7845 3673 7797 3664 7757 3633 7748
      3630 7757 3635 7759 3638 7755 3640 7755
      3644 7763 3648 7765 3648 7777 3650 7781
      3650 7789 3654 7792 3654 7827

GINGRICH
Special weather statement, Aug 19, 10:04 AM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1004 AM EDT SUN AUG 19 2012

NCZ012-013-VAZ087-088-092-191500-
GREENSVILLE VA-HERTFORD NC-NORTHAMPTON NC-SOUTHAMPTON VA-SUSSEX VA-
1004 AM EDT SUN AUG 19 2012

...STRONG THUNDERSTORM MOVING INTO SOUTH CENTRAL VIRGINIA...

AT 1003 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SEABOARD...OR ABOUT OVER DAHLIA...MOVING
NORTHEAST AT 15 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR
CLARESVILLE AT 1010 AM EDT...BRYANTS CORNER AT 1015 AM EDT...
MARGARETTSVILLE AT 1020 AM EDT...LITTLE TEXAS AT 1030 AM EDT...
BRANCHVILLE AT 1045 AM EDT...BOYKINS AT 1055 AM EDT.

WIND GUSTS TO 30 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE EXPECTED IN THE PATH OF THIS STORM. IF YOU HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO
A SAFE SHELTER BEFORE THIS STORM REACHES YOUR AREA. REMAIN INDOORS
UNTIL THE STORM HAS PASSED.

HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS...AND
POSSIBLE LOCALIZED FLOODING IN LOW LYING AND FLOOD PRONE AREAS.

LAT...LON 3683 7717 3653 7699 3643 7750 3660 7760

GINGRICH

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 8:22 AM EDTSpecial Weather StatementAKQWarren63 min
Aug 19, 9:19 AM EDTSevere Thunderstorm WarningAKQNorthampton41 min
Aug 19, 10:03 AM EDTFlash Flood WarningAKQNorthampton87 min
Aug 19, 10:13 AM EDTSevere Thunderstorm WarningAKQNorthampton47 min
Aug 19, 11:02 AM EDTSpecial Weather StatementAKQHertford58 min
Aug 19, 11:10 AM EDTSpecial Weather StatementAKQHertford60 min
Aug 19, 11:35 AM EDTSevere Thunderstorm WarningAKQChowan, Gates, Hertford, Perquimans40 min
Aug 19, 12:17 PM EDTSpecial Weather StatementAKQCamden, Currituck, Pasquotank58 min
Aug 19, 12:49 PM EDTSpecial Weather StatementAKQPasquotank, Perquimans56 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.